# SDR CALA0300467

- Difficulty date: August 14, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 51,868 hours, 27,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING PANEL UPPER SURFACE DELAMINATED O/B OF MLG.  THE PANEL WAS REPAIRED IAW BOEING DRAWING 65-50820-188.
